Repositorio de producción científica de la Universidad de Sevilla

A new div-curl result. Applications to the homogenization of elliptic systems and to the weak continuity of the Jacobian

 

Advanced Search
 
Opened Access A new div-curl result. Applications to the homogenization of elliptic systems and to the weak continuity of the Jacobian
Cites

Show item statistics
Icon
Export to
Author: Briane, Marc
Casado Díaz, Juan
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2016-04-05
Published in: Journal of Differential Equations, 260 (7), 5678-5725.
Document type: Article
Abstract: In this paper a new div-curl result is established in an open set Ω of R N , N ≥ 2, for the product of two sequences of vector-valued functions which are bounded respectively in Lp (Ω)N and Lq (Ω)N , with 1/p + 1/q = 1 + 1/(N − 1), and whose respect...
[See more]
Cite: Briane, M. y Casado Díaz, J. (2016). A new div-curl result. Applications to the homogenization of elliptic systems and to the weak continuity of the Jacobian. Journal of Differential Equations, 260 (7), 5678-5725.
Size: 453.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/45733

DOI: 10.1016/j.jde.2015.12.029

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)